JOURNAL OF YANGTZE RIVER SCIENTIFIC RESEARCH INSTI
 Home | About the Journal | Editorial Board | Subscriptions | Instruction | Advertisement | Contacts Us | Chinese
JOURNAL OF YANGTZE RIVER SCIENTIFIC RESEARCH INSTI  2005, Vol. 22 Issue (4): 45-47    DOI:
. Current Issue| Next Issue| Archive| Adv Search |
Secondary Development of Duncan-Chang Model in ABAQUS Software
 ZHANG  Xin, DING  Xiu-Li, LI  Shu-Cai

 

Copyright © 2011 JOURNAL OF YANGTZE RIVER SCIENTIFIC RESEARCH INSTITUTE
Support by Beijing Magtech Co.Ltd   E-mail:support@magtech.com.cn